Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Feeling faint after drinking alcohol, nausea, stomach pain, urge to pass bowels. Causes?

Hello....This started new years eve....After a few drinks I started feeling like I was gonna faint...had to go out side to get fresh air...then while I was out there I got sick and began having real sharp pain in my stomach ...And yesterday I felt the same way...stomach was killing me...felt like I had to past gas and couldnt and also like I had to take a bowl movement and couldnt....woke up this morning and stomach still cramping and still feeling sicky ...please tell me what can be wrong with me
Asked On : Sun, 6 Jan 2013
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychologist 's  Response
Dec 2015
Welcome to HCM
We understand your concerns

From the available description it seems that you developed some sort of food poisoning during or before your liquor consumption. Cramps and nausea and gastric complaints following day explains that.

If the symptoms persist please consult a general practitioner for expert opinion.

Hope this answer helps.
Best wishes.
Answered: Sat, 8 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor